# SDR QXEA2010073000447

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 21,680 hours, 22,668 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - RT WING OTBD FLAP CHAFED THROUGH TOP COAT AT INBD END, UPPER SURFACE APPROX STA 192.0 TO 209.019.   REMOVED CHAFE DAMAGE BY BLENDING IAW SRM 57-52-30-02-01, PARA 1-6B, STEPS 1-11.  DIMENSIONS OF BLEND FOUND TO BE OUT OF LIMITS.  HFEC AT BLENDED AREA FOR CRACK IAW NDTM PART 6, 51-00-01. NO CRACKS NOTED. MAPPED AREA FOR ENGINEERING. ALODINED, PRIMED AND PAINTED IAW RD 8/4-57-1416.
